Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sharp maximal inequalities for stochastic integrals
in which the integrator is a submartingale


Author: William Hammack
Journal: Proc. Amer. Math. Soc. 124 (1996), 931-938
MSC (1991): Primary 60G42, 60H05; Secondary 60E15
DOI: https://doi.org/10.1090/S0002-9939-96-03225-X
MathSciNet review: 1307522
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain sharp maximal inequalities for strong subordinates of real-valued submartingales. Analogous inequalities also hold for stochastic integrals in which the integrator is a submartingale. The impossibility of general moment inequalities is also demonstrated.


References [Enhancements On Off] (What's this?)

  • 1. K. Bichteler, Stochastic integration and $L^p$-theory of semimartingales, Ann. Probab. 9 (1981), 49--89. MR 82g:60071
  • 2. D. L. Burkholder, Boundary value problems and sharp inequalities for martingale transforms, Ann. Probab. 12 (1984), 647--702. MR 86b:60080
  • 3. ------, Sharp inequalities for martingales and stochastic integrals, Astérisque 157 (1988), 75--94. MR 90b:60051
  • 4. ------, Differential subordination of harmonic functions and martingales, Proceedings of the Seminar on Harmonic Analysis and Partial Differential Equations, El Escorial, 1987, Lecture Notes in Math., vol. 1384, Springer-Verlag, New York, 1989, pp. 1--23. MR 90k:31004
  • 5. ------, Strong differential subordination and stochastic integration, Ann. Probab. 22 (1994), 995--1025. CMP 94:16
  • 6. C. Dellacherie and P. Meyer, Probabilities and potentials B, North-Holland, Amsterdam, 1982. MR 85e:60001
  • 7. W. Hammack, Sharp inequalities for the distribution of a stochastic integral in which the integrator is a bounded submartingale, Ann. Probab. 23 (1995), 223--235.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60G42, 60H05, 60E15

Retrieve articles in all journals with MSC (1991): 60G42, 60H05, 60E15


Additional Information

William Hammack
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, British Columbia, Canada V6T 1Z2
Email: hammack@math.ubc.ca

DOI: https://doi.org/10.1090/S0002-9939-96-03225-X
Keywords: Martingale, submartingale, maximal inequality, differential subordination, strong subordination, stochastic integral
Received by editor(s): June 15, 1994
Received by editor(s) in revised form: September 20, 1994
Communicated by: Richard T. Durrett
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society